# SDR NSVA2009002

- Difficulty date: January 21, 2009
- Submitted: January 22, 2009
- Operation: Air carrier
- Aircraft: N199WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4199
- Aircraft time: 1,724 hours, 1,712 cycles
- Engine: Pwc PW150A
- Engine time: 1,724 hours, 1,712 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Propeller
- Condition: Overspeed
- Location: Nr 2
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

IN CLIMB-OUT AROUND 9500 FT WITH BOTH POWER LEVERS IN RATING DETENT AND BOTH CONDITION LEVERS IN 850 WITH MCL SELECTED, NR 2 PEC FAIL LIGHT ILLUMINATED AND PROP OVERSPEED TO 1070 RPM.  RAN PROP OVERSPEED CHECKLIST AND SHUT DOWN NR 2 ENGINE DOWN PER CHECK LIST.
